CSpace

Browse/Search Results:  1-10 of 20 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2019, 卷号: 40, 期号: 5, 页码: 643-688
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  Maximal regularity of heat equation  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:65/0  |  Submit date:2018/10/07
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:69/0  |  Submit date:2018/10/07
GROUND AND BOUND STATE SOLUTIONS FOR A SCHRODINGER SYSTEM WITH LINEAR AND NONLINEAR COUPLINGS IN R-N 期刊论文
ADVANCES IN DIFFERENTIAL EQUATIONS, 2018, 卷号: 23, 期号: 7-8, 页码: 615-648
Authors:  Perera, Kanishka;  Tintarev, Cyril;  Wang, Jun;  Zhang, Zhitao
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:77/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
Positive solutions for singular elliptic systems with convection term 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 3, 页码: 2165-2175
Authors:  Motreanu, Dumitru;  Moussaoui, Abdelkrim;  Zhang, Zhitao
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Singular system  convection term  Schauder's fixed-point theorem  regularity  
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 8, 页码: 1607-1620
Authors:  Tian RuShun;  Zhang ZhiTao
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
bifurcation  system of Schrodinger equations  positive solution  synchronized solution branch